A stochastic network with mobile users in heavy traffic

S.C. Borst, F. Simatos

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)


We consider a stochastic network with mobile users in a heavy traffic regime. We derive the scaling limit of the multidimensional queue length process and prove a form of spatial state space collapse. The proof exploits a recent result by Lambert and Simatos (preprint, 2012), which provides a general principle to establish scaling limits of regenerative processes based on the convergence of their excursions. We also prove weak convergence of the sequences of stationary joint queue length distributions and stationary sojourn times.
Original languageEnglish
Pages (from-to)1-40
JournalQueueing Systems: Theory and Applications
Issue number1
Publication statusPublished - 2013

Fingerprint Dive into the research topics of 'A stochastic network with mobile users in heavy traffic'. Together they form a unique fingerprint.

Cite this